Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 10, Pages 1655-1664

Semidiscretization for a nonlocal parabolic problem

UFR Mathématiques Appliquées et Industrielles, Département de Mathématiques et Informatique, Faculté des Sciences, Université Chouaib Doukkali, B.P. 20, El Jadida, Morocco

Received 22 February 2004; Revised 16 February 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A time discretization technique by Euler forward scheme is proposed to deal with a nonlocal parabolic problem. Existence and uniqueness of the approximate solution are proved.